# SDR DXTA200500584

- Difficulty date: February 10, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 4,394 hours, 3,422 cycles
- Engine: Garrtt TFE7314R
- Engine time: 4,282 hours, 3,334 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter Element
- Part number: 8975131
- Condition: Clogged
- Location: Nr 1 Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AFTER TWO NORMAL ENGINE STARTS AND WHILE THE ENGINES WERE RUNNING, BEFORE TAXI CHECKS THE NUMBER 1 ENGINE FLAMED OUT.  CHECKED AND CONFIRMED RIGGING OK, CHECKED FILTER BOWL AND FILTER, NO SIGNS OF WATER OR CONTAMINENTS, NO FAULTS ON DEEC'S, OPS CHECKS OF ENGS GOOD, POSITIVE ACCELERATION AND GOOD SLAM CHECK OF THROTTLE LEVERS.  REPLACED NR 1 ENG FUEL FILTER, OP AND LEAK CHECK GOOD.
